Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Concern of Saphris reaction b2chica

Posted by Partlycloudy on March 11, 2014, at 18:23:27

In reply to Re: Concern of Saphris reaction, posted by b2chica on March 11, 2014, at 17:54:52

I know it's late, but as Phillipa said, it sounds like an adverse reaction. Can you contact your doctor out of hours?
Please stay safe.
PC

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Partlycloudy thread:1062290
URL: http://www.dr-bob.org/babble/20140307/msgs/1062301.html